# SDR AALA202404194249

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 59,520 hours, 37,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNWON
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT IN CABIN ROW 24 INOPERATIVE. REPLACED BROKEN EMERGENCY LIGHT HOUSINGS AT SEAT 24 IAW CMM 25-21-61.
